# SDR REXA2022082901976

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH67013657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EMERGENCY EXIT DOOR S/N SB0686, UPPER FORMER AT SWITCH TARGET IS CRACKED.	REPAIRED IAW ENDEAVOR EA CRJ952-14335 REV IR.
